A permeability-porosity relationship for mudstones

  1. Lookup NU author(s)
  2. Professor Andrew Aplin
Author(s)Yang YL, Aplin AC
Publication type Article
JournalMarine and Petroleum Geology
Year2010
Volume27
Issue8
Pages1692-1697
ISSN (print)0264-8172
ISSN (electronic)1873-4073
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier Ltd
URLhttp://dx.doi.org/10.1016/j.marpetgeo.2009.07.001
DOI10.1016/j.marpetgeo.2009.07.001
Notes33rd International Geological Congress. Oslo, Norway. 6-14 August 2008.
Actions    Link to this publication
Share